CoronaVirus Update: No Processing Delays

Nurofen

All Nurofen products are clinically proven to provide relief from a range of pains, from headaches, back pain, migraines, period pain, muscular pain, dental pain, and cold & flu symptoms. Nurofen products contain Ibuprofen which is a Non-Steroidal Anti-Inflammatory Drug, which means Nurofen relieves pain and also has anti-inflammatory properties. Working at the site of the pain, they block the production of the chemicals that cause pain and inflammation in the body.

Refine Selection
Filters
View 9 products ›
9 Items

Nurofen - Buy online at Travelpharm

Nurofen has a wide range of ibuprofen-based pain relief medicines that can help provide fast and effective relief when pain strikes.

Are you suffering from pain? Whether you’re suffering from a headache, migraine, joint pain, period pains then Nurofen is the perfect pain relief for you to choose.

Nurofen products don’t just help you manage your pain relief symptoms, but they can also help to bring down swelling and inflammation, making these remedies suitable when you are dealing with an injury or treating cold and flu symptoms.

Nurofen has a wide range of pain relief options available, so you can choose one that’s perfect for your situation and the type of pain which you need to treat.

Whether it's cold symptoms, head pain, sore throat or rheumatoid arthritis, Nurofen can help!

Nurofen For Children

This product's active ingredient is Ibuprofen which is an anti-inflammatory that will help target pain such as teething, aches and pains, and earache, however, this product will also help to reduce a fever including a fever which is caused by immunisations and can be used from the age of 3 months old.

Nurofen Cold & Flu

The cold and flu range helps to relieve symptoms associated with cold and flu, and as the medicine contains Ibuprofen, it helps with the pain relief side of things too! It also contains a decongestant to help with congestion associated with cold and flu symptoms.

Nurofen Plus

This is the strongest Nurofen product that we sell and this product can only be used for a maximum of 3 days due to it containing Codeine and Ibuprofen which is strong pain relief and can also cause drowsiness.

This medicine is not meant for long-term use and should not be used on a regular basis. All orders of this item are strictly monitored by our pharmacist to ensure the medicine is not abused. Please see our Opiate Policy for more information.

Top